Ukrainian Mathematical Journal

, Volume 49, Issue 2, pp 197–203 | Cite as

On extremal problems for symmetric disjoint domains

  • G. P. Bakhtina
  • A. K. Bakhtin


We study two extremal problems for the product of powers of conformal radii of symmetric disjoint domains.


Extremal Problem Quadratic Differential Circular Domain Conformal Radius Admissible Family 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. A. Lavrent’ev, “On the theory of conformal mappings,” Tr. Fiz.-Mat. Inst. Akad. Nauk SSSR, 5, 159–245 (1934).Google Scholar
  2. 2.
    G. M. Goluzin, Geometric Theory of Functions of Complex Variables [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    N. A. Lebedev, Principle of Areas in the Theory of Univalent Functions [in Russian], Nauka, Moscow (1975).Google Scholar
  4. 4.
    G. V. Kuz’mina, Moduli of Families of Curves and Quadratic Differentials [in Russian], Nauka, Leningrad (1980).Google Scholar
  5. 5.
    J. A. Jenkins, Univalent Functions and Conformal Mappings, Springer-Verlag, Berlin (1958).Google Scholar
  6. 6.
    V. N. Dubinin, Method of Symmetrization in the Geometric Theory of Functions [in Russian], Doctoral Degree Thesis (Phyics and Mathematics), Vladivostok (1988).Google Scholar
  7. 7.
    G. P. Bakhtina, Variational Methods and Quadratic Differentials in Problems of Disjoint Domains [in Russian], Author’s Abstract of the Candidate Degree Thesis (Physics and Mathematics), Kiev (1974).Google Scholar
  8. 8.
    V. N. Dubinin, “Separating transformation of domains and problems of extremal decompositions,” Zap. Nauch. Semin. Leningr. Otd. Mat. Inst. Akad. Nauk SSSR, 168, 48–66 (1988).Google Scholar
  9. 9.
    E. G. Emel’yanov, “Relationship between two problems of extremal decomposition,” Zap. Nauch. Semin. Leningr. Otd. Mat. Inst. Akad. Nauk SSSR, 160, 91–98 (1987).zbMATHMathSciNetGoogle Scholar
  10. 10.
    G. P. Bakhtina, “On conformal radii of symmetric disjoint domains,” in: Contemporary Problems of Real and Complex Analysis [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1984), pp. 21–27.Google Scholar
  11. 11.
    J. A. Jenkins, “Some uniqueness results in the theory of symmetrization,” Ann. Math., 61, No. 1, 106–115 (1955).CrossRefMathSciNetGoogle Scholar
  12. 12.
    W. K. Hayman, Multivalent Functions, Cambridge Univ. Press, Cambridge (1994).zbMATHGoogle Scholar
  13. 13.
    P. L. Duren and M. Schiffer, “A variational method for functions schlicht in an annulus,” Arch. Rat. Mech. Anal., 9, 260–272 (1962).zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    M. Schiffer, “A method of variation within the family of simple functions,” Proc. London Math. Soc., 44, 432–449 (1938).zbMATHCrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • G. P. Bakhtina
    • 1
  • A. K. Bakhtin
    • 2
  1. 1.Ukrainian National Technical University “KPI,”Kiev
  2. 2.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations